Open Access
Translator Disclaimer
2011 Finite Symplectic Matrix Groups
Markus Kirschmer
Experiment. Math. 20(2): 217-228 (2011).

Abstract

This paper classifies the maximal finite subgroups of ${\rm Sp}_{2n}(\mathbb{Q})$ for $1 ≤ n ≤ 11$ up to conjugacy in ${\rm GL}_{2n}(\mathbb{Q})$.

Citation

Download Citation

Markus Kirschmer. "Finite Symplectic Matrix Groups." Experiment. Math. 20 (2) 217 - 228, 2011.

Information

Published: 2011
First available in Project Euclid: 6 October 2011

zbMATH: 1268.20056
MathSciNet: MR2821392

Subjects:
Primary: 20C10 , 20H20

Keywords: integral representation , symplectic matrix groups

Rights: Copyright © 2011 A K Peters, Ltd.

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.20 • No. 2 • 2011
Back to Top